# SDR HEEA073785

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Aircraft time: 4,830 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Line
- Part number: 350A21010108
- Condition: Leaking
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PIPE LEAKS AT CONNECTION. REPLACED WITH SERVICEABLE PIPE.
